I have taken three pills of Fluoxetine 10 mg across three days. I decided to discontinue it. When should I start worrying about the withdrawal symptoms? Will it be severe? I am currently taking multivitamins. Please suggest.
Welcome to icliniq.com.
The likelihood of developing withdrawal symptoms is very less, as you received it for a very short duration,and also since it has a longer half-life. You may have nausea, vomiting, diarrhea, headaches, light-headedness, dizziness, diminished appetite, sweating, chills, tremors, fatigue, somnolence, and sleep disturbances. Psychological symptoms may also emerge such as agitation, anxiety, panic attacks, irritability, aggressiveness, worsening of mood, dysphoria, mood lability, hyperactivity, mania, depersonalization, decreased concentration, slowed thinking, confusion, and memory or concentration difficulties. Symptoms may emerge within two to five days after treatment discontinuation and last for seven to 14 days. However, you are unlikely to face these issues.
Hope this helps you and get back if you have any doubts.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. carefully through your question and would explain that your symptoms do not seem to be related to intracranial hypertension or any of the other disorders. An inner ear disorder, vertigo, or epilepsy may lead to such clinical situation. For this r... Read fullCan anxiety and stress cause frequent urination?
I use to get those episodes every few months when I had stress but since I got the fear it might never go away I get it almost daily now ... Can anxiety cause polyuria like this clear urine when I am stressed ... Read fullAntibiotic-Associated Diarrhea (AAD)
.. to infection by antibiotic-resistant pathogens such as Staphylococcus aureus, Clostridium difficile, Candida albicans, Salmonella, Clostridium perfringens type A, Klebsiella oxytoca, etc. CDAD (Clostridium difficile-associated disease) is responsi... Read full
Ask your health query to a doctor online?Ask an Internal Medicine Physician Now